# SDR 2001UALA01669

- Difficulty date: August 10, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N322UA
- Make and model: Boeing 737322
- Aircraft serial: 23954
- Aircraft time: 41,896 hours, 22,343 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 616-639 S17R CREASE BEAM WEB CORRODED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW WEB.
